Oscillation properties for a scalar linear difference equation of mixed type

Leonid Berezansky, Sandra Pinelas

Research output: Contribution to journalArticlepeer-review

4 Scopus citations

Abstract

The aim of this work is to study oscillation properties for a scalar linear difference equation of mixed type (formula presented) where Δx(n) = x(n + 1) − x(n) is the difference operator and {ak(n)} are sequences of real numbers for k = −p, …, q, and p > 0, q ≥ 0. We obtain sufficient conditions for the existence of oscillatory and nonoscillatory solutions. Some asymptotic properties are introduced.

Original languageEnglish
Pages (from-to)169-182
Number of pages14
JournalMathematica Bohemica
Volume141
Issue number2
DOIs
StatePublished - 1 Jan 2016

Keywords

  • Asymptotic behavior
  • Difference equation
  • Mixed type
  • Oscillation

Fingerprint

Dive into the research topics of 'Oscillation properties for a scalar linear difference equation of mixed type'. Together they form a unique fingerprint.

Cite this